Breakdown points and variation exponents of robust $M$-estimators in linear models

Müller, Christine H., Mizera, Ivan . The Annals of Statistics 1999. 27 (4) :1164-1177

Locate this article in:

Bibtex

@article{CIS-324135,
  Author = {Müller, Christine H. and Mizera, Ivan},
  Title = {Breakdown points and variation exponents of robust
			 $M$-estimators in linear models},
  Journal = {The Annals of Statistics},
  Volume = {27},
  Number = {4},
  Year = {1999},
  Pages = {1164--1177},
  Keywords = {}
}

Similar articles